X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1701) 1701
Dissertation (48) 48
Conference Proceeding (35) 35
Book / eBook (20) 20
Book Chapter (12) 12
Publication (3) 3
Government Document (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1251) 1251
mathematics, applied (367) 367
fibrations (360) 360
fibration (233) 233
algebraic geometry (191) 191
symplectic geometry (157) 157
geometry (145) 145
mathematics - algebraic geometry (130) 130
manifolds (115) 115
algebra (108) 108
algebraic topology (102) 102
mathematics, general (102) 102
surfaces (100) 100
physics, mathematical (91) 91
hopf fibration (82) 82
mathematics - geometric topology (77) 77
topology (77) 77
spaces (76) 76
mathematical theorems (74) 74
mathematics - symplectic geometry (70) 70
geometric topology (69) 69
lefschetz fibrations (68) 68
singularities (67) 67
analysis (66) 66
lefschetz fibration (65) 65
curves (64) 64
mathematical analysis (61) 61
differential geometry (58) 58
varieties (58) 58
geometry and topology (56) 56
milnor fibration (54) 54
approximate fibration (53) 53
elliptic fibrations (51) 51
mathematics - algebraic topology (51) 51
mathematics - differential geometry (51) 51
classification (50) 50
monodromy (46) 46
category theory (45) 45
categories (42) 42
mathematical manifolds (41) 41
bundles (38) 38
elliptic fibration (38) 38
homology (37) 37
4-manifolds (36) 36
sheaves (36) 36
k-theory and homology (35) 35
cohomology (34) 34
fibers (34) 34
fibrates (34) 34
k3 surfaces (33) 33
automorphisms (32) 32
mirror symmetry (32) 32
duality (29) 29
mathematical physics (29) 29
hitchin fibration (28) 28
homotopy (28) 28
lagrangian fibrations (28) 28
convex and discrete geometry (27) 27
integers (27) 27
lagrangian fibration (27) 27
mapping class group (27) 27
number theory (27) 27
pencils (27) 27
14d06 (26) 26
invariants (26) 26
physics (26) 26
topological theorems (26) 26
polynomials (25) 25
homomorphisms (24) 24
morphisms (24) 24
approximate fibrations (23) 23
lie groups (23) 23
moduli (23) 23
moduli spaces (23) 23
theoretical, mathematical and computational physics (23) 23
topological manifolds (23) 23
3-manifolds (22) 22
computer science, theory & methods (22) 22
homeomorphism (22) 22
decompositions (21) 21
general type (21) 21
algebras (20) 20
applications of mathematics (20) 20
high energy physics - theory (20) 20
physics, multidisciplinary (20) 20
space (20) 20
theorem (20) 20
topological spaces (20) 20
algebra and number theory (19) 19
computer science (19) 19
group theory and generalizations (19) 19
homotopy theory (19) 19
hopfian manifold (19) 19
infinity (19) 19
mathematics - complex variables (19) 19
research (19) 19
seifert fibration (19) 19
signature (19) 19
statins (19) 19
theorems (19) 19
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1724) 1724
French (92) 92
Japanese (20) 20
German (8) 8
Portuguese (5) 5
Chinese (4) 4
Korean (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2017, Mathematical surveys and monographs, ISBN 1470435691, Volume 221, 2 volumes
Book
2012, CRM monograph series, ISBN 0821875825, Volume 30, vii, 140
Book
Osaka Journal of Mathematics, ISSN 0030-6126, 10/2018, Volume 55, Issue 4, pp. 619 - 645
We give a direct geometric proof of a Danilov-type formula for toric origami manifolds by using the localization of Riemann-Roch number. 
MATHEMATICS | TORUS FIBRATIONS
Journal Article
2016, Graduate studies in mathematics, ISBN 9781470423070, Volume 174, xii, 295 pages
Book
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 11/2018, Volume 2018, Issue 744, pp. 237 - 264
Let be an imperfect field. Let be a regular variety over and set to be the normalization of . In this paper, we show that for some effective divisor on . We... 
MATHEMATICS | FIBRATIONS | FREENESS | BUNDLES | RATIONAL CONNECTEDNESS
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2013, Volume 264, Issue 2, pp. 257 - 306
We study simple wrinkled fibrations, a variation of the simplified purely wrinkled fibrations of Williams (Geom. Topol. 14:2 (2010), 1015-1061), and their... 
Broken lefschetz fibrations | Simplified purely wrinkled fibrations | Cusps | 4-manifolds | Surface diagram | Folds | Simple wrinkled fibrations | TOPOLOGY | MATHEMATICS | folds | FIBRATIONS | simplified purely wrinkled fibrations | surface diagram | simple wrinkled fibrations | LEFSCHETZ | cusps | broken Lefschetz fibrations
Journal Article
Topology and its Applications, ISSN 0166-8641, 02/2020, Volume 270, p. 106937
In his Ph.D. thesis, Burak Ozbagci described an algorithm for computing signatures of Lefschetz fibrations where the input is a factorization of the monodromy... 
Lefschetz fibrations | 4-manifold | Signature | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
International journal of mathematics, ISSN 1793-6519, 2019, Volume 30, Issue 14, p. 1950078
In [J. Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61 (Princeton University Press, Princeton, NJ, 1968).] Milnor... 
MATHEMATICS | Milnor fibration | spherification | SINGULARITIES | equivalence of fibrations | d-regularity | Milnor-Le fibration
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 2/2016, Volume 282, Issue 1, pp. 203 - 221
A fibration of $$\mathbb R^n$$ R n by oriented copies of $$\mathbb R^p$$ R p is called skew if no two fibers intersect nor contain parallel directions.... 
55R25 | Skew complex fibration | Secondary 57R22 | Mathematics, general | Great circle fibration | Skew quaternionic fibration | Mathematics | Linearly independent vector fields on spheres | Skew fibration | Primary 55R15 | MATHEMATICS | SPHERES | GREAT-CIRCLE FIBRATIONS | BLASCHKE CONJECTURE | STIEFEL MANIFOLDS | EMBEDDINGS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 07/2020, Volume 148, Issue 7, pp. 3175 - 3185
As in the classical setting, we classify a large class of exterior fibrations in the based exterior homotopy category. More precisely, the fibration sequences... 
MATHEMATICS | MATHEMATICS, APPLIED | proper fibration | exterior homotopy theory | Brown representability | HOMOTOPY | Proper homotopy theory | exterior fibration
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2019, Volume 349, pp. 1117 - 1150
It was shown by Kuznetsov that complete intersections of n generic quadrics in P2n−1 are related by Homological Projective Duality to certain non-commutative... 
Quadric fibrations | Clifford algebras | Euler characteristics | MATHEMATICS | BIRATIONALITY | INTERSECTIONS
Journal Article
Mathematical Research Letters, ISSN 1073-2780, 2018, Volume 25, Issue 2, pp. 367 - 392
We study arithmetic properties of Calabi-Yau threefolds fibered by abelian surfaces: their Neron models and potential density of rational points. 
DENSITY | MATHEMATICS | FIBRATIONS | DEGENERATIONS | THEOREM | VARIETIES | SURFACES
Journal Article
2014, Mathematical surveys and monographs, ISBN 9781470410148, Volume no. 195., ix, 387
Abelian varieties with complex multiplication lie at the origins of class field theory, and they play a central role in the contemporary theory of Shimura... 
Abelian varieties | Multiplication, Complex | Lifting theory
Book
by Lau, SC and Zheng, X
COMMUNICATIONS IN MATHEMATICAL PHYSICS, ISSN 0010-3616, 02/2020, Volume 373, Issue 3, pp. 1133 - 1166
We construct a Lagrangian torus fibration on a smooth hypertoric variety and a corresponding SYZ mirror variety using T-duality and generating functions of... 
FIBRATIONS | TORIC DEGENERATIONS | FUNCTOR | SYSTEMS | MANIFOLDS | GROMOV-WITTEN INVARIANTS | PHYSICS, MATHEMATICAL | GEOMETRY
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 07/2020, Volume 72, Issue 3, pp. 945 - 957
We introduce the sphere fibration for real map germs with radial discriminant and we address the problem of its equivalence with the Milnor-Hamm tube... 
MATHEMATICS | singularities of real analytic maps | Milnor fibrations | mixed functions
Journal Article
Journal of pure and applied algebra, ISSN 0022-4049, 11/2018, Volume 222, Issue 11, pp. 3585 - 3594
In this note we give presentations, up to conjugacy, of all finite subgroups of the mapping class group of a closed surface of genus 2, using the Humphries... 
MATHEMATICS | MATHEMATICS, APPLIED | LEFSCHETZ FIBRATIONS | NONCOMPLEX SMOOTH 4-MANIFOLDS
Journal Article
International journal of mathematics, ISSN 1793-6519, 2018, Volume 29, Issue 10, p. 1850064
In this paper, we describe the spectral sheaves of algebras of commuting differential operators of genus one and rank two with singular spectral curve, solving... 
Krichever correspondence | Fourier-Mukai transform | vector bundles on genus one fibrations | MATHEMATICS | ELLIPTIC-CURVES | COHERENT SHEAVES | FIBRATIONS | EQUATIONS | VECTOR-BUNDLES
Journal Article
Philosophical transactions of the Royal Society of London. Series A: Mathematical, physical, and engineering sciences, ISSN 1471-2962, 2018, Volume 376, Issue 2131, p. 20170424
We discuss normal forms and symplectic invariants of parabolic orbits and cuspidal tori in integrable Hamiltonian systems with two degrees of freedom. Such... 
Integrable Hamiltonian systems | Singular Lagrangian fibrations | TOPOLOGY | singular Lagrangian fibrations | integrable Hamiltonian systems | HAMILTONIAN-SYSTEMS | MULTIDISCIPLINARY SCIENCES | CLASSIFICATION | MANIFOLDS | POINTS | 1008
Journal Article
Geometriae dedicata, ISSN 1572-9168, 2018, Volume 202, Issue 1, pp. 321 - 335
We compare the topology of the link $$L_0$$ L 0 of non-isolated singularities defined by real analytic map-germs $$({\mathbb {R}}^m,0) \buildrel {h} \over... 
Primary 14J17 | Milnor-Lê fibration | Mathematics | Topology | Lê’s polyhedron | 14B05 | 32C05 | 32S25 | Secondary 14P15 | 32S45 | Convex and Discrete Geometry | 32S30 | Algebraic Geometry | Vanishing zone | Hyperbolic Geometry | Projective Geometry | Differential Geometry | Milnor fiber | Non-isolated singularity | Link | 32S05 | MATHEMATICS | Le's polyhedron | GERMS | MILNOR FIBRATIONS | THOM | MAPPINGS | BOUNDARY | Milnor-Le fibration
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.